# SDR CA140410007

- Difficulty date: March 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 478301
- Condition: Leaking
- Location: Mlg Door
- Part time: 7,312 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH NOSE GEAR RED LIGHT REMAINED ON, DOORS REMAINED OPEN.  AFTER APPROXIMATELY 1.5 MINS GEAR EXTENDED NORMALLY AND DOOR CLOSED.  MAINTENANCE REPLACED A NOSE GEAR DOOR ACTUATOR THAT WAS LEAKING INTERNALLY.
